Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the side effects of taking overdose of antidepressants mirtazapine 30mg ?

my son took six antidepressants mirtazapine 30mg last night what will the affect have on him
Asked On : Fri, 30 Sep 2011
Answers:  2 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.Main side effects of overdose are hypotension and marked sedation.Keep a check on his BP.Ideally he should be in the hospital for at least 24 hours for the watch.Good
Answered: Sun, 2 Oct 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
This drug can cause giddiness, increased sleepiness, dry moth, urinary retention and also possibility of coma if taken in high dose relative to his body weight and metabolism and excretion from his body. I advise you to get him to the ER immediately to get him looked at especially if he has any of the above symptoms. Kindly keep medication out of reach from him. Keep him well hydrated and well fed. Watch him for any danger signs. Do not delay.
Answered: Sun, 2 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor